# SDR 2022F00177

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: General aviation
- Aircraft: N363D
- Make and model: Gulstm GIVG300
- Aircraft serial: 1508
- Aircraft time: 5,058 hours, 2,434 cycles
- Engine: Rroyce TAY6118
- Engine time: 5,058 hours, 2,434 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bearing
- Part number: GB520DG4
- Condition: Seized
- Location: Zone 400
- Part time: 5,058 hours, 2,434 cycles
- Component: Bellcrank, Gulstm
- Component part number: 1159PC415632
- Stage of operation: TX
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT START SEQUENCE PER CHECKLIST WAS NORMAL AS WELL AS TAXI TO RUNWAY. UPON RECEIVING TAKEOFF CLEARANCE, AIRCRAFT WAS POSITIONED ON RUNWAY 20R AND THROTTLES WERE SLOWLY ADVANCED. THE RIGHT THROTTLE WOULD NOT ADVANCE PAST APPROXIMATELY 25%. AIRCRAFT WAS SLOWED AND A REQUEST FOR CANCELLATION OF TAKEOFF WAS MADE WITH KSNA TOWER. AIRCRAFT WAS TAXIED BACK TO ACI NORTH TO AWAIT FURTHER INSTRUCTIONS FROM MAINTENANCE. RIGHT THRUST REVERSER SYSTEM WAS INSPECTED AND FOUND THE RIGHT THRUST REVERSER FEEDBACK CABLE CLEVIS ATTACHMENT AT REVERSER WAS BENT AND SEPARATED AT THREADED AREA. FURTHER INSPECTION REVEALED THE FEEDBACK CABLE CLEVIS BEARING WAS SEIZED WHICH CAUSED THE FAILURE DURING THE PREVIOUS THRUST REVERSER USAGE.
